MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the customer on the v60 ventilator indicating that a battery failure occurred.The battery has more than 5 years of use as marked by the manufacturer, and it causes a technical alarm for "internal battery failure".It is unknown if the unit was in patient use at the time of the reported issue.There was no patient or user harm reported.The unit was sent to bench repair.At bench repair, the bench service engineer (bse) confirmed the alarm for battery failure.The bse determined that a battery replacement was required.Per the user and service manual for v60, the battery should be replaced every 5 years.The battery replacement is based on the date of manufacture recorded on the battery label.The battery age is also viewable in the diagnostic mode on the system information screen.
 
Additional Manufacturer Narrative
The bse replaced the battery to resolve the reported issue.The device passed required performance verification tests per philips standards and was returned to service.The investigation concludes that no further action is required at this time.The issue was determined to be a malfunction, as the device did not meet all required specifications during verification testing and an internal device failure was identified.The reported issue of battery failure could be reproduced at bench repair via confirmation of alarm.The cause of the malfunction was due to a faulty battery.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24899549
Report Number2518422-2026-112296
Device Sequence Number9845048
Product Code MNT
UDI-Device Identifier00884838009851
UDI-Public(01)00884838009851
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053614
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/28/2026
Date Device Manufactured05/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown